MathSciNet Relay Station
MathSciNet bibliographic data
MR130090 65.15
Marsaglia, G. Expressing a random variable in terms of uniform random variables. Ann. Math. Statist. 32 1961 894–898.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement